Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On monotone interior mappings in the plane


Author: R. D. Anderson
Journal: Trans. Amer. Math. Soc. 73 (1952), 211-222
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0050269-5
MathSciNet review: 0050269
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. Roberts, On a problem of C. Kuratowski concerning upper semi-continuous collections, Fund. Math. vol. 14 (1929) pp. 96-102.
  • [2] -, Collections filling a plane, Duke Math. J. vol. 2 (1936) pp. 10-19. MR 1545902
  • [3] E. E. Moise, A theorem on monotone interior transformations, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 810-811. MR 0031226 (11:121b)
  • [4] A. Kolmogoroff, Über offene Abbildungen, Ann. of Math. vol. 38 (1937) pp. 36-38.
  • [5] Y. M. Kasdan, An example of an open mapping of a one-dimensional locally connected continuum on a square, Doklady Akad. Nauk SSSR. N.S. vol. 56 (1947) pp. 339-342. MR 0022066 (9:153a)
  • [6] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, 1932. MR 0150722 (27:709)
  • [7] -, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. vol. 27 (1925) pp. 416-428. MR 1501320
  • [8] Yu. A. Rozanskaya, Open mappings and dimension (Russian), Uspehi Matematičeskih Nauk N.S. vol. 4 (1949) pp. 178-179. MR 0031729 (11:196b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0050269-5
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society